A note on ED degrees of group-stable subvarieties in polar representations

Bik, Arthur; Draisma, Jan (2018). A note on ED degrees of group-stable subvarieties in polar representations. Israel journal of mathematics, 228(1), pp. 353-377. Springer 10.1007/s11856-018-1767-0

[img]
Preview
Text
1708.07696.pdf - Submitted Version
Available under License Publisher holds Copyright.

Download (196kB) | Preview
[img] Text
Bik-Draisma2018_Article_ANoteOnEDDegreesOfGroup-stable.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (255kB) | Request a copy

In a recent paper, Drusvyatskiy, Lee, Ottaviani, and Thomas establish a "transfer principle" by means of which the Euclidean distance degree of an orthogonally-stable matrix variety can be computed from the Euclidean distance degree of its intersection with a linear subspace. We generalise this principle.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Bik, Michel Arthur and Draisma, Jan

Subjects:

500 Science > 510 Mathematics

ISSN:

0021-2172

Publisher:

Springer

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

08 May 2019 11:08

Last Modified:

01 Nov 2019 02:32

Publisher DOI:

10.1007/s11856-018-1767-0

BORIS DOI:

10.7892/boris.125495

URI:

https://boris.unibe.ch/id/eprint/125495

Actions (login required)

Edit item Edit item
Provide Feedback